English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24523198      Online Users : 44
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15014

Title: Quotient Rings and f-Radical Extensions of Rings
Authors: Chuang, Chen-Lian;Lee, Tsiu-Kwen;Liu, Cheng-Kai
Contributors: 數學系
Keywords: f-Radical extension;GPI;PI;Prime algebra;Quotient ring
Date: 2009-09
Issue Date: 2013-01-07T01:43:53Z
Publisher: Taylor&Francis
Abstract: By testing quotient rings, we give another viewpoint concerning the relationship between PI and Goldie properties, etc., and f-radical extensions of rings. The main result proved here is as follows: Let R be a prime algebra without nonzero nil right ideals. Suppose that R is f-radical over a subalgebra A, where f(X 1,…, X t ) is a multilinear polynomial, not an identity for p × p matrices in case char R = p > 0. Suppose that f is not power-central valued in R. Then the maximal ring of right (left) quotients of A coincides with that of R. Moreover, R is right Goldie if and only if A is.
Relation: Communications in Algebra, 37(9): 2933-2944
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback